# SDR HNAA0700241

- Difficulty date: October 18, 2007
- Submitted: October 20, 2007
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 32,273 hours, 32,273 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 6504
- Part serial: 244
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 34,390 hours, 40,519 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT CHECK FIRE DETECT WARNING AND MASTER WARNING LIGHTS ILLUMINATED ALONG WITH NR 2 FAULT B ON FIRE PROTECTION PANEL.  ALL ENGINE PARAMETERS WERE NORMAL.  CIRCUIT BREAKER K8 ON LEFT ESSENTIAL BUSS FOUND POPPED.  RESET CIRCUIT BREAKER AND FOUND, WHEN NR 2 SELECTED TO LOOP B ONLY LOOP TEST INTERMITTENTLY.  REMOVED AND REPLACED FIRE DETECTION UNIT AND REPAIRED CHAFED WIRES AT C/P'S 26113P3 AND P5.  OPS CHECK GOOD IAW 26-11-00.
